On continuous and discrete maximum principles for elliptic problems with the third boundary condition

István Faragó, Sergey Korotov, Tamás Szabó

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this work, we present and discuss some continuous and discrete maximum principles for linear elliptic problems of the second order with the third boundary condition (almost never addressed to in the available literature in this context) solved by finite element and finite difference methods. Numerical tests are given.

Original languageEnglish
Pages (from-to)7215-7224
Number of pages10
JournalApplied Mathematics and Computation
Volume219
Issue number13
DOIs
Publication statusPublished - Jan 1 2013

Keywords

  • Discrete maximum principle
  • Elliptic problem
  • Maximum principle
  • The third boundary condition

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On continuous and discrete maximum principles for elliptic problems with the third boundary condition'. Together they form a unique fingerprint.

  • Cite this